# SDR DALA2024070206711

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 28,591 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0421603) FWD CARGO BAFFLE DAMAGED BS 500F-G LBL 24 WL 160. REMOVED AND REPLACED BAFFLE BS 500F-G LBL 24 WL 160 FWD CARGO PER B737-900 SRM. 51-40-02-0G AND DWG# 143A7505.
